# SDR SWAA107671

- Difficulty date: December 7, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N391SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27378
- Aircraft time: 54,140 hours, 44,892 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: 405744
- Part serial: 3608
- Condition: Faulty
- Location: Fuel Crossfeed
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION - CROSS FEED FUEL VALVE OPEN LIGHT ILLUMINATED AND WOULD NOT GO OUT DURING FUEL BALANCE.  REMOVED AND REPLACED CROSS FEED VALVE ACTUATOR PER MM.
